Bleeding During A Postoperative Use Of Anus.?
Good afternoon … I’ve been bleeding for 3 days. It is recommended by doctors that if the chapter bleeds, use salofalk which is used rectally. When the mlm is used salofalk, but the next morning during the chapter, there will be more blood. Is the medication still continued / how? thank you
Good afternoon Marry, thank you for the question on HealthReplies.com.
Salofalk is a drug that contains mesalazine, which is a drug that acts as an anti-inflammatory in the intestine or other digestive tract. This drug is generally given to patients with inflammatory bowel disease to help relieve symptoms and also help prevent recurring inflammation.
Like other drugs, this drug can of course cause side effects such as dizziness, nausea, diarrhea, nausea and vomiting, abdominal pain, liver disorders, allergic reactions, and several other side effects that are very rare. Although this drug in general will not cause complaints as you are experiencing at this time, but it is recommended that you check your condition to the doctor who previously gave the drug to you for further evaluation whether your complaint is currently caused by a drug that is you use or are caused by other conditions, such as your illness which is getting worse, the presence of hemorrhoids, rectal sores, and others.
Therefore, if you feel your complaint is getting worse or worse, it helps you stop using the drug first and immediately see your doctor to get further advice about using the medicine given to you. If you feel a lot of blood coming out and do not stop until it causes weakness, dizziness, shortness of breath or loss of consciousness, immediately go to the hospital emergency room to get further treatment.
I hope this helps.